# SDR ASAA2019042372990

- Difficulty date: March 27, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311033820100
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FRAME AT GIRT BAR304 LOCATION FWD AND AFT HAS CORROSION (MARKED IN RED) GROUNDED - YES. REMOVED CORROSION ON R1 DOOR LOWER FRAME AT FWD AND AFT GRIT BAR LOCATIONS PER A320 SRM 53-11-14-283-005, A320 SRM 51-74-00, A320 SRM 51-74-00. ORIG THICK .180 REMAINING THICK .168 REMOVED .012 TOOL #T8225G 01NOV19. PERFORMED DVI PER NTM 51-90-00 NO CORROSION NOTED. PERFORMED SURFACE HFEC OF BLENDED AREAS FWD & AFT LOCATIONS, ALL HOLES HFEC PROBE FWD & AFT PER VS/NC T8257D TASK 51-10-08-250-802 NO CRACKS NOTED. SPOTFACED, REAMED, ALODINED, PRIMED, PAINTED AREA IAW A320 SRM 53-11-14-283-005. INSTALLED 6EA BUSHINGS AND REPAIR WASHERS PER A320 SRM 53-11-14-283-005
